ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2015.1.7288

Extensions of pseudo-geometric graphs of the partial geometries \(pG_{s-4}(s,t)\)

Gutnova A. K. , Makhnev A. A.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 1.
Abstract:
Intersection arrays of distance-regular graphs the neighbourhoods of whose vertices are exceptional pseudo-geometric graphs of the partial geometries \(pG_{s-4}(s,t)\) are obtained in this paper.
Keywords: distance regular graphs, pseudo-geometric graph, eigenvalue of a graph
Language: Russian Download the full text  
For citation: Gutnova A. K.,† Makhnev A. A. Extensions of pseudo-geometric graphs of the partial geometries† \(pG_{s-4}(s,t)\). Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 1, pp.21-30. DOI 10.23671/VNC.2015.1.7288
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт